# SDR DALA1227509205

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 45,770 hours, 24,250 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Unsecure
- Location: Nr 4 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

SHIP 9205 EXPERIENCED A NR 4 BRAKE FIRE AFTER PARKING AT GATE IN FAR.  MAINTENANCE FOUND NR 4 BRAKE DISCONNECT UNSECURED.  REPLACED NR 4 QUICK DISCONNECT AND NR 3 AND NR 4  BRAKE AND TIRE ASSEMBLIES PER AMM.  PERFORMED BITE OF ANTI-SKID/AUTO BRAKE SYSTEMS AND RETURNED TO SERVICE TEST OF SAME.  ALL OPERATIONAL CHECKS NORMAL PER AMM.
